中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 并行计算实验室  > 期刊论文
题名:
a spectral method on tetrahedra using rational basis functions
作者: Li Huiyuan ; Wang Li-Lian
通讯作者: Li, HY (通讯作者), Chinese Acad Sci, Inst Software, Beijing 100190, Peoples R China
刊名: International Journal of Numerical Analysis and Modeling
发表日期: 2010
卷: 7, 期:1, 页:330-355
收录类别: sci
部门归属: 并行计算实验室
WOS记录号: WOS:000279261800008
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/5218
Appears in Collections:并行计算实验室 _期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
3.pdf(2755KB)----限制开放-- 联系获取全文

Recommended Citation:
Li Huiyuan,Wang Li-Lian. a spectral method on tetrahedra using rational basis functions[J]. International Journal of Numerical Analysis and Modeling,2010-01-01,7(1):330-355.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Li Huiyuan]'s Articles
[Wang Li-Lian]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li Huiyuan]‘s Articles
[Wang Li-Lian]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace